# SDR HALA0800498

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 10,067 hours, 24,748 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Damaged
- Location: Atc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUCK BIRD ABOVE CAPTAIN'S SIDE EYEBROW WINDOW ON LANDING.  REMOVED AND REPLACED TOP NR 1 ATC ANTENNA PER AMM 34-54-01, OPS CK OKAY.
